MathSciNet Relay Station
MathSciNet bibliographic data
MR2587441 11P70 (11B30 22E25)
Fisher, David; Katz, Nets Hawk; Peng, Irine Approximate multiplicative groups in nilpotent Lie groups. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1575–1580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement